# SDR P5CA2017050800125

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 NACELLE, RT CORE COWL EXTERIOR SKIN WITH SCRATCHES.  MINOR SCRATCHES REMOVED IAW SRM 51-10-02, REV 104.   FOUND WITHIN LIMIT IAW SRM 54-42-01-1A-1, FIG 101, REV 104.
